# SDR W8PA970110

- Difficulty date: March 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 5718604
- Condition: Leaking
- Location: B-Hyd System
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT HAD A LOSS OF B-SYSTEM HYDRAULIC FLUID.  REPLACED B-SYSTEM ELECTRIC HYDRAULIC PUMP ASSY.  (M)
